Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Mucas, light colored blood, metrogyl, colonoscopy, scans, diverticulitis, history of bowel and stomach cancer

Hello, I am taking 400 Metrogyl, as I am passing mucas and light coloured blood everytime I go to the toilet. I have had a colonosphopy, and scans, the results being I have dyfticulas (excuse spelling), the doctor has said the blood is probably coming from the dyfticulas, and gave me the metrogyl 400 for an infection . I have been on this for a week now and still I have the mucas and the blood. I am wondering could this be due to anything else. There is history of bowel and stomach cancer in my side of the family. Uncles have passed away due to these age range 45 to 55. I am 49 years of age.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
Family history of cancer cautions you to be careful. Diverticulitis is a benign(not harmful) condition but some times it may be present with other conditions.It is better you should be examined by gastroenterologist. Sometimes you may need surgery including removal of diverticulum and biopsy.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor